Skip Navigation
Skip to contents
Filter

ARTICLE TYPE

PUBLICATION DATE

8 results
Display

Parkinsonism Caused by Phenytoin Intoxication-A Case Report

Kim SH, Shin DJ

  • KMID: 1470054
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):31-34.
Parkinsonism is a very rare complication of phenytoin. The authors experienced a 71-year-old man who presented progressive cognitive decline, postural tremor, bradykinesia and gait disturbance. Laboratory test and brain imaging...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
A Case of Carbamazepine-Induced Peripheral Neuropathy

Lee SY, Koh ES, Kim K, Jung SH

  • KMID: 1470053
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):27-30.
Peripheral neuropathy is rarely caused by antiepileptic drugs andmost cases were reported about phenytoin. Here we report carbamazepine- induced peripheral neuropathy, which is a very rare condition and the pathogenesis...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Surgical Treatment of Intractable Epilepsy Originating from Central Region: A Case Report

Oh S, Seo DW, Joo EY, Hong SC, Hong SB

  • KMID: 1470052
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):22-26.
Localization of epileptogenic zone in central epilepsy is difficult because of extent and rapidity of ictal spread. Epilepsy surgery in central region is challenging because of the risk of sensorimotor...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Clinico-Electrographic Concordance Between Monozygotic Twins with Temporal Lobe Epilep

Lee SJ, Park MS, Noh HD

  • KMID: 1470051
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):19-21.
We report a monozygotic twins with temporal lobe epilepsy, almost concordant in the onset time of firt seizure, lateralization and localization of epileptiform discharges. Partial seizures with secondarily generalized seizure...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Cefepime-Induced Reversible Encephalopathy with Triphasic Waves in Patients with Impaired Renal Function

Ryu JA, Lee SM, Kim JI, Lee GH, Lee CM, Song YM, Kim JH

  • KMID: 1470050
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):15-18.
Cefepime is a widely used beta-lactam antibiotic. We first report two cases of cefepime-induced reversible encephalpathy in Korea. Two patients with renal impairment presented stupor while being treated with cefepime...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Ictal Aphasia Associated with Meningioma

Noh HD, Lee J, Lee SJ

  • KMID: 1470049
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):12-14.
Different types of aphasia resulting from stroke, as well as their anatomical correlates, are well characterized. In contrast, the literature on ictal aphasia is relatively scant. A 58-year-old woman had...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Alcohol Related Seizures in Chronic Alcoholics

Park JY, Kim S, Kim BK, Koo JS, Kwon O, Park JM, Lee J

  • KMID: 1470048
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):8-11.
PURPOSE: Alcohol related seizures (ARS) are common problems in community. We reviewed the clinical characteristics of ARS in chronic alcoholics and evaluated the predictors of delirium tremens and recurrence of...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close
Efficacy and Safety of Levetiracetam in Children Younger than 4 Years with Intractable Epilepsy

Kim SH, Lim BC, Cho A, Chae JH, Hwang YS, Kim KJ

  • KMID: 1470047
  • J Korean Epilepsy Soc.
  • 2009 Jun;13(1):3-7.
PURPOSE: The aim of this study was to evaluate the efficacy and safety of levetiracetam in children younger than 4 years with intractable epilepsy. METHODS: A retrospective analysis of pediatric epilepsy...
CITED
export Copy
Close
SHARE
Twitter Facebook
Close

Go to Top

Copyright © 2021 by Korean Association of Medical Journal Editors. All rights reserved.     E-mail: koreamed@kamje.or.kr